in my 4th week on tx ive been havin a bitter taste in the mouth. my tx diet has been heavy on the liver. i eat a teaspoon of cow butter with the riba, n almost 250gram of chicken daily. also ingested 6 drops of ethanol a day for 3 days(homeopathic med for my eye)
now decided not to use any alcohol at all. anybody else had bitter taste on tx? PCR comin tommorow
Yes I can relate to the bad taste in my mouth during tx and also I had so many canker sores! I would get at times as many as 4 or 5 and no longer get them to clear,,,that more would start breaking out again. That really makes it hard to eat!
Check this out...
As if the taste wasn't bad enough , I'm going on about 8 months
with cracked lips , upper and lower. In an effort to try and control the cracking , I'm using whatever I can find , and I say it that way because nothing works , so it really doesn't matter what you use... , the stuff on my lips gets into my mouth during the night and mixes with the already nasty
"substance" that causes the bitter taste and -voia'la- even thicker , nastier funk that has to be scraped off of your tounge because its no longer water soluble!!!!
Wow..I guess I am pretty lucky (so far). I can't really taste ANYTHING..no taste at all to most of my food. I CAN taste chocolate & raspberries tho!! Thank God!
It also makes it difficult to grocery shop for the family's weekly meals. When you don't have any taste, nothing at the store seems appealing & it's hard to come up with ideas for meals for my family.
I'm sorry that alot of you have that funk in your mouthes tho.
I hope I never get it.
Strange things in deed. I was in the twilight zone with no script. Every day would start with me buried under this thing that, well there was no description. I tried to fight it and ended up just adding to the negitive, was it me? whats wrong with me? And though now I am doing much better, it seems to be coming back or I should say, I am leaving. Weak legs and arms. But as I am snapping at my kids and thier friends this week end I must quickly say something funny. Don't read this
LOL I can relate to feeling like I had entered the "Twilight Zone" I often prayed there was a way out!
Seems like alot to tend to gain and others lose. I lost but as soon as I stopped the meds,,,piles right back on :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.